Australian & New Zealand Journal of Psychiatry · 1994 · 24 citations · 12 references
MedicineNeurologyPsychiatryNeuropharmacologyNeuropsychiatryPsychopharmacologyAntipsychotic PharmacologyAntipsychotic PharmacotherapyAntipsychotic TherapyGeriatric PsychopharmacologyParkinsonian DisordersPsychiatric Effects Of MedicationsAntipsychotic-induced Movement DisordersAntipsychotic-induced Tardive DyskinesiaClinical Case DiscussionExtrapyramidal SignsExtrapyramidal SystemHaloperidol PharmacologyTardive Dyskinesia Treatment
A case of fluoxetine induced dyskinesia in an elderly woman with previous use of low dose haloperidol is described. In contrast to neuroleptic induced tardive dyskinesia it was characterised by a rapid onset after commencing fluoxetine and rapid resolution on cessation. In the case discussion we describe other cases of fluoxetine induced extrapyramidal syndromes and possible mechanisms.
12
Fluoxetine-induced akathisia: clinical and theoretical implications.
Joseph F. Lipinski, Gopinath Mallya, Paula Zimmerman et al. · PubMed · 1989 · 279 citations
Medicine, Pharmacology, Psychiatry +17
Epidemiology of Geriatric Affective Disorders
Harold G. Koenig, Dan G. Blazer · Clinics in Geriatric Medicine · 1992 · 251 citations